# SDR SWI2024F00077

- Difficulty date: November 7, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL INNER PERFORATED SKIN IS PUNCTURED.   (C-CHECK RO 1/30/2024)   REPAIRED L/H LOWER TRANSCOWL REF MHIRJ REO 670-54-21-1599 REV -- 2023-12-08. COMPLIED WITH TASK CARD 51-900-1003 SKY
